Open Access
Translator Disclaimer
2012 An Iterative Algorithm for a Hierarchical Problem
Yonghong Yao, Yeol Je Cho, Pei-Xia Yang
J. Appl. Math. 2012(SI03): 1-13 (2012). DOI: 10.1155/2012/320421

Abstract

A general hierarchical problem has been considered, and an explicit algorithm has been presented for solving this hierarchical problem. Also, it is shown that the suggested algorithm converges strongly to a solution of the hierarchical problem.

Citation

Download Citation

Yonghong Yao. Yeol Je Cho. Pei-Xia Yang. "An Iterative Algorithm for a Hierarchical Problem." J. Appl. Math. 2012 (SI03) 1 - 13, 2012. https://doi.org/10.1155/2012/320421

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.65051
MathSciNet: MR2861937
Digital Object Identifier: 10.1155/2012/320421

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top